Eye Care Expert Forum
Strange effects in my peripheral vision after Argon Laser.
About This Forum:

Our Ask-A-Doctor Eye Care Forum is where you can post your question and receive a personal answer from physicians affiliated with the American Academy of Ophthalmology.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Strange effects in my peripheral vision after Argon Laser.
Hi. I have snowflake vitreoretinal degeneration and I done Argon Laser last week as a prevention of future retinal tears and detachments.
It is about 5 days after that procedure and I see something strange in my peripheral vision. It is something like light reflections on water waves. It is not brief flashes. I wonder what is that ... is it an effect after the Argon laser or symptoms of retinal tears or detachment?
Discussion is closed
Cancel
1 Answers
Page 1 of 1
1573381 tn?1296151159
Call your retina specialist and let him know.  You may need a repeat exam to make sure everything is OK.

HV
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank